# SDR AALA202312032090

- Difficulty date: November 30, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 60,248 hours, 38,176 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet Guide Vane
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA1 INFORMED ME THAT ALL THE FA'S SMELLED FUEL DURING TAXI BOTH ENGS RUNNING APU BLEED ON 5KTS TAILWIND. LASTED 5-10 MINUTES. MAINTENANCE REPLACED APU INLET GUIDE VANE PER AMM 49-23-51.
